# SDR SWAA2025111123168

- Difficulty date: October 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SURROUND FLOOR STRUCTURE HAS CORROSION ON STRAP AT FASTENER HOLES, BS 809 - 820, RBL 19.   REMOVED AND REPLACED AFT CARGO DOOR SURROUND STRAP IAW SRM 51-40-02-0G-0, AND DWG 146A8120, REV -.
